RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2006, Volume 197, Number 12, Pages 3–10 (Mi msb1489)  

This article is cited in 1 scientific paper (total in 1 paper)

Physical interpretation of certain ruled surfaces in $E^3$ by means of motion of point charge

Yu. A. Aminov

B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine

DOI: https://doi.org/10.4213/sm1489

Full text: PDF file (355 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2006, 197:12, 1713–1721

Bibliographic databases:

UDC: 514.7+514.85/.862+533.922
MSC: Primary 53A05, 78A35, 78A40; Secondary 53A25
Received: 10.01.2006

Citation: Yu. A. Aminov, “Physical interpretation of certain ruled surfaces in $E^3$ by means of motion of point charge”, Mat. Sb., 197:12 (2006), 3–10; Sb. Math., 197:12 (2006), 1713–1721

Citation in format AMSBIB
\Bibitem{Ami06}
\by Yu.~A.~Aminov
\paper Physical interpretation of certain ruled surfaces in $E^3$ by means of motion of point charge
\jour Mat. Sb.
\yr 2006
\vol 197
\issue 12
\pages 3--10
\mathnet{http://mi.mathnet.ru/msb1489}
\crossref{https://doi.org/10.4213/sm1489}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2437078}
\zmath{https://zbmath.org/?q=an:05356350}
\elib{http://elibrary.ru/item.asp?id=9433167}
\transl
\jour Sb. Math.
\yr 2006
\vol 197
\issue 12
\pages 1713--1721
\crossref{https://doi.org/10.1070/SM2006v197n12ABEH003819}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000245209100008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34147168697}


Linking options:
  • http://mi.mathnet.ru/eng/msb1489
  • https://doi.org/10.4213/sm1489
  • http://mi.mathnet.ru/eng/msb/v197/i12/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
    • Errata
      Yu. A. Aminov
      Mat. Sb., 2007, 198:5, 160


    This publication is cited in the following articles:
    1. Aminov Yu. A., “Errata”, Sb. Math., 198:5-6 (2007), 755  mathnet  crossref  isi
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:309
    Full text:116
    References:49
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019